# SDR UPS06846270

- Difficulty date: February 23, 2006
- Submitted: February 24, 2006
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part serial: 60014
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ON PREFLIGHT FOUND EMERGENCY EXIT LIGHTS OVER ENTRY DOOR & IN COMPANION WAY OUT.     REMOVED AND REPLACED EMERGENCY BATTERY PACK, CHECKS OK.
